Buzzing in face
AnonymousJuly 14, 2009 at 10:34 am
Hi all, have not posted in a while since I am not diagnosed and have had symptoms of SOMETHING for several years. Among other things, muscle thinning or atrophy, subjective weakening, mild balance issues. Mainly motor symptoms, but recently have had some slight pins and needles in hands after activity, etc.
I am pretty darn functional and still do most of the things I want to do fortunately, but things are progressing, slowly I think.
On to my point. For a couple of years I have noticed a buzz/shock feeling in my face from time to time, usually after being very tired or stressed. It will be fleeting usually with a head movement, but happen several times during the course of the day, usually in the evening.
Lately though, and I HAVE been more stressed and active than normal, it has become almost an all day thing. When I am talking or moving my head around I’ll get the buzz! I liken it to the old light saber noise from Star Wars, because it will zzzz, zzzz and then go away until another movement.
Does this sound familiar to anyone – I am pretty certain it is related to my neuro stuff, but again I am un dx’ed.
Thanks for listening to my lengthy post.
AnonymousJuly 14, 2009 at 12:20 pm
you might want to get a neck x ray to see if you c levels are ok. you mention getting it with movement. I have had some cidp related facial symptoms and for me is was numbness like novacaine wearing off with drooping smile and eyelid. It sound like it is progressing facially.–tim–
AnonymousJuly 15, 2009 at 10:32 am
you might want to get a neck x ray to see if you c levels are ok. you mention getting it with movement. I have had some cidp related facial symptoms and for me is was numbness like novacaine wearing off with drooping smile and eyelid. It sound like it is progressing facially.–tim–[/QUOTE]
c levels? You mean cervical spine I assume? I don’t think there is a problem there – it’s not really numbness or pain – just an annoying zap – but very frequent. Later in the day after I posted this it seemed as if I would also be zapped in the arms and legs too.
Oh well another neuro funtime with whatever is happening with me.
AnonymousJuly 20, 2009 at 12:51 pm
[QUOTE=petalinthewind]This may sound a bit daft but are you taking the drug Effexor? This is one of the complaints I have heard from people, especially when they are titrating down on it.[/QUOTE]
No, but I do take Zoloft, and realized I had missed that medication 2 or 3 days. When I resumed it stopped. I think that is what did it. Thanks all.
You must be logged in to reply to this topic.